# SDR WX0A201912273449

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- Aircraft time: 52,852 hours, 28,359 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 53917
- Condition: Malfunctioned
- Location: Nr 1 Wheel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED DUE TO AN ECAM FOR THE AUTO BRAKE FAULT,  R&R NR 1 WHEEL TACH"
